# SDR QXEA2025040400078

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 16,369 hours, 11,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041237
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINECENT STRIP DAMAGED BEYOND LIMITS. REMOVED AND REPLACED DAMAGED PHOTOLUMINESCENT STRIP REF. AMM TASK 33-50-21-000/400-801-A.
